Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 98, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 16, 2016, 11:59 PM CDT for Collingsworth County, Donley County, Texas. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2016, 11:59 PM CDT (04:59 UTC)
- Expired
- May 17, 2016, 12:35 AM CDT
- In force
- 36 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Collingsworth County, TX, Donley County, TX
The radar
The Amarillo radar (KAMA), 105 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 12:01 AM CDT | HAIL 0.88 | 2 W Hedley, TX | NICKEL SIZE HAIL WAS FALLING. |
| May 17, 12:14 AM CDT | HAIL 1 | Lutie, TX | COUNTY JUDGE HAD RECEIVED REPORT OF QUARTER SIZED HAIL IN LUTIE. TIME ESTIMATED FROM DOPPLER RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 2:29 PM CDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 5.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1214 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1620 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 16.5
The text
As transmitted.
583
WUUS54 KAMA 170459
SVRAMA
TXC087-129-170600-
/O.NEW.KAMA.SV.W.0098.160517T0459Z-160517T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1159 PM CDT MON MAY 16 2016
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS...
SOUTHERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 100 AM CDT
* AT 1159 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SAMNORWOOD TO NEAR LELIA LAKE TO 12 MILES SOUTH OF
GOODNIGHT...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
HAIL DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
WELLINGTON...CLARENDON...HEDLEY...DODSON...LUTIE...DOZIER...LELIA LAKE...
SAMNORWOOD AND QUAIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3475 10109 3491 10109 3501 10060 3518 10045
3518 10000 3475 10000
TIME...MOT...LOC 0459Z 275DEG 26KT 3508 10030 3489 10072 3485 10121
HAIL...1.00IN
WIND...60MPH
$$
BRB3 follow-up statements
706
WWUS54 KAMA 170516
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1216 AM CDT TUE MAY 17 2016
TXC087-129-170600-
/O.CON.KAMA.SV.W.0098.000000T0000Z-160517T0600Z/
COLLINGSWORTH TX-DONLEY TX-
1216 AM CDT TUE MAY 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR COLLINGSWORTH AND SOUTHEASTERN DONLEY COUNTIES...
AT 1216 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LUTIE TO 3 MILES EAST OF HEDLEY TO BRICE...MOVING EAST
AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. HAIL
DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
WELLINGTON...HEDLEY...DODSON...LUTIE...SAMNORWOOD AND QUAIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3475 10096 3481 10091 3497 10048 3511 10023
3511 10000 3475 10000
TIME...MOT...LOC 0516Z 278DEG 26KT 3502 10020 3486 10059 3471 10089
HAIL...1.00IN
WIND...60MPH
$$
BRB121
WWUS54 KAMA 170527
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1227 AM CDT TUE MAY 17 2016
TXC087-129-170600-
/O.CON.KAMA.SV.W.0098.000000T0000Z-160517T0600Z/
COLLINGSWORTH TX-DONLEY TX-
1227 AM CDT TUE MAY 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHERN COLLINGSWORTH AND SOUTHEASTERN DONLEY COUNTIES...
AT 1226 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF VINSON TO WELLINGTON TO 7 MILES EAST
OF BRICE...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. HAIL
DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
WELLINGTON...DODSON AND QUAIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3475 10084 3478 10084 3493 10036 3511 10004
3511 10000 3475 10000
TIME...MOT...LOC 0526Z 297DEG 20KT 3490 9996 3485 10021 3473 10076
HAIL...1.00IN
WIND...60MPH
$$
BRB290
WWUS54 KAMA 170535
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1235 AM CDT TUE MAY 17 2016
TXC087-129-170544-
/O.CAN.KAMA.SV.W.0098.000000T0000Z-160517T0600Z/
COLLINGSWORTH TX-DONLEY TX-
1235 AM CDT TUE MAY 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COLLINGSWORTH AND
SOUTHEASTERN DONLEY COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS. AVOID
DRIVING THROUGH FLOODED ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT.
LAT...LON 3475 10084 3478 10084 3493 10036 3511 10004
3511 10000 3475 10000
TIME...MOT...LOC 0531Z 275DEG 26KT 3490 9991 3485 10016 3473 10071
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 10:55 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 16, 10:55 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 1055 PM CDT MON MAY 16 2016 .Aviation... 06Z TAF CYCLE Southwesterly upper flow across the Panhandles tonight through 06Z Wednesday ahead of an approaching upper trough will allow for occasional showers at all three TAF sites mainly after 12Z to 16Z Tuesday. Gusty northerly to northeasterly winds around 10 to 20 knots behind a cold front will diminish by 22Z Tuesday to 01Z Wednesday to 5 to 15 knots. VFR conditions at the Amarillo and Dalhart TAF sites will become IFR to VLIFR after about 08Z to 10Z Tuesday...while IFR to VLIFR conditions at the Guymon TAF Site will continue through 06Z Wednesday. Schneider && .Prev Discussion... /Issued 642 PM CDT MON MAY 16 2016/ Aviation...00z tafs Flying conditions will degrade and remain poor overnight behind a cold front that is knocking on the door. Thunderstorms will affect KDHT and KGUY over the next few hours but KAMA should remain tstorm- free...barely. Winds will be fairly staunch out of the NE through most of the period. Cigs will drop to LIFR overnight and slowly struggle through the day Tuesday to make it back to MVFR by the afternoon. Simpson Prev Discussion... /Issued 609 PM CDT MON MAY 16 2016/ .Tornado Watch 177 in effect for the northwestern Texas Panhandle through 10 PM CDT tonight... Update...Severe Thunderstorms with a history of producing tornadoes are located in Dallam County in the northwest Texas Panhandle. Favorable mesoscale environment in place ahead of these storms have prompted an issuance of Tornado Watch 177 for the northwestern Texas Panhandle counties through 10 PM CDT tonight. All residents in the area should have an ability to receive alerts as these storms continue to move east to southeast at 35 MPH. Bieda Prev Discussion... /Issued 332 PM CDT MON MAY 16 2016/ Mesoscale Update...19z special sounding analysis and update... A severe thunderstorm was located in Union County in ne NM and this storm is meandering ESE. This storm/other storms will likely grow upscale into a severe cluster that will move ese across the northern half of the Panhandles with hail to golf balls and damaging winds the greatest threats. This re-affirms the scenario discussed in the 1235 PM mesoscale AFD. An interesting and potentially concerning boundary has formed and can be analyzed from Quitaque-Silverton-Happy-Umbarger-Vega-Romero. This baroclinic zone is a result of the very stable airmass (66F at KAMA) over much of the ern half of the TX Panhandle meeting with sfc temps in the 80s in the sw TX Panhandle (83F at Hereford). The 19z KAMA sounding modified for conditions along the boundary results in a narrow corridor of 2000+ J/kg MLCAPE in a more favorably sheared environment than that of the nrn Panhandles. While convective initiation in this area is much more conditional and uncertain, IF (again a big if) a supercell was to form on or encounter this boundary, the conceptual model for low level mesocyclogenesis along a boundary may be met in a classic way. The cool side of this nearly stationary boundary is modifying thermodynamically and Bunker's right moving storm motion would result in mostly streamwise ingestion of horizontal vorticity and a reasonably long residence time with the potential for a storm to ride the boundary. Think that the overall chance of a supercell forming on or encountering this boundary is low, but it is an area that will be watched closely through the evening, especially given that this corridor includes a population of about 250,000 people. Outside of the narrow corridor along and 30 miles to the ne of the boundary, the tornado threat looks less. Simpson/Beat Short Term...Today and Tonight...See mesoscale update above for details on severe thunderstorm potential. Current thinking is that convection that has recently developed in southeast Colorado should expand and eventually accelerate southeast as an MCS with wind and hail the main threat. The more difficult part of the forecast is further south along sharpening boundary. 19z sounding has been launched and a mesoscale discussion talking about this observation will be written and sent shortly. Convection should move east of the area after midnight with only low chances lingering in post-frontal northeasterly flow beneath rising mid-level heights. BRB Long Term...Tuesday through Sunday night...A slow moving upper level low will dig down into the desert southwest on Tuesday, becoming an open trough on Wednesday and moving across the combined Panhandles on Thursday. The prior passage of a cold front will keep the area under cold air advection, with high temperatures on Tuesday through Thursday expected to be about 20 to 25 degrees below normal for this time of year. Overcast skies on all days with overrunning moisture flow into the area will help keep a lid on instability on Tuesday, though the passage of the cold core low on Wednesday and Thursday may bring a chance for isolated to scattered thunderstorms with shower activity. At this time, concern for severe weather is limited during this period. A ridge of high pressure will move over the combined Panhandles and bring a brief respite from shower and thunderstorm activity on Friday. Skies should clear around midday Friday, with high temperatures expected to be in the mid 70s to mid 80s areawide. A long wave trough with associated upper low will push across the Great Basin during the weekend. An approaching cold front on Saturday will once again bring low level moisture advection to the region, bringing the potential for thunderstorms on Saturday. Progression of this system may be slow enough that a chance for thunderstorm activity may persist through Sunday night. Based on the progged setup of this system, there is some indication that a dry line could set up in eastern New Mexico and far western portions of the combined Panhandles Saturday and Sunday. Assessing instability parameters, there is potential for 1000-1500 J/kg of MLCAPE with 0-6 km bulk shear being a limiting factor as present guidance only shows 20-30 kts. We will continue to monitor the development of this pattern, as this will be when the next chance of strong to severe weather may exist. Bieda && .AMA Watches/Warnings/Advisories... TX...NONE. OK...NONE. && 11
Hazardous weather outlook, May 16, 11:57 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1157 PM CDT MON MAY 16 2016 OKZ001>003-TXZ001>020-171700- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1157 PM CDT MON MAY 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE SOUTHEASTERN PORTIONS OF THE TEXAS PANHANDLE THROUGH 1 AM CDT. SEVERE THUNDERSTORMS ARE LOCATED ALONG A LINE FROM SOUTH OF GOODNIGHT NORTHEAST TO SHAMROCK. THESE STORMS HAVE A HISTORY OF PRODUCING HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WINDS IN EXCESS OF 70 MPH...AND TORNADOES. STORM DIRECTION IS TO THE SOUTHEAST AT 35 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES WEDNESDAY THROUGH SUNDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...BUT SOME STORMS COULD BE STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THROUGH TONIGHT...WITH EMERGENCY MANAGEMENT GROUPS RECOMMENDED FOR ACTIVATION IF THEY HAVE NOT ALREADY DONE SO. SPOTTERS AND EMERGENCY MANAGEMENT GROUPS SHOULD MONITOR FORECASTS AND BE PREPARED FOR POSSIBLE ACTIVATION WEDNESDAY THROUGH SUNDAY. SCHNEIDER
In the hours before
Local storm report, May 16, 10:26 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1026 PM CDT MON MAY 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM HAIL 5 WSW PANHANDLE 35.31N 101.45W
05/16/2016 E1.75 INCH CARSON TX AMATEUR RADIO
HAIL UP TO THE SIZE OF GOLF BALLS WAS FOUND ALONG US
HIGHWAY 60 NEAR COUNTY ROAD J SOUTHWEST OF PANHANDLE.
TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER AMA1600346
FENNERLocal storm report, May 16, 10:33 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1033 PM CDT MON MAY 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM HAIL 8 NNE CLAUDE 35.21N 101.30W
05/16/2016 M1.25 INCH CARSON TX TRAINED SPOTTER
HAIL TO THE SIZE OF HALF DOLLARS WAS ACCUMULATING ON
ROADWAYS ALONG WITH STANDING WATER 6 MILES E OF CONWAY
NEAR INTERSTATE 40.
&&
EVENT NUMBER AMA1600347
FENNERLocal storm report, May 16, 10:38 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1038 PM CDT MON MAY 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND GST WHEELER 35.44N 100.28W
05/16/2016 M65 MPH WHEELER TX TRAINED SPOTTER
MEASURED BY HANDHELD WIND DEVICE.
&&
EVENT NUMBER AMA1600348
FENNERLocal storm report, May 16, 11:00 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1100 PM CDT MON MAY 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM TORNADO 5 SE CANADIAN 35.86N 100.32W
05/16/2016 HEMPHILL TX TRAINED SPOTTER
SEVERAL TREES WERE UPROOTED IN GENE HOWE WMA WITH A
REPORTED TORNADO.
&&
EVENT NUMBER AMA1600349
FENNERLocal storm report, May 16, 11:35 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1135 PM CDT MON MAY 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM HAIL 4 WNW GOODNIGHT 35.06N 101.24W
05/16/2016 M1.00 INCH ARMSTRONG TX STORM CHASER
QUARTER SIZE HAIL WAS FALLING NORTHWEST OF GOODNIGHT.
&&
EVENT NUMBER AMA1600350
FENNERLocal storm report, May 16, 11:39 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
1139 PM CDT MON MAY 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM TORNADO 5 E CANADIAN 35.91N 100.29W
05/16/2016 HEMPHILL TX TRAINED SPOTTER
SEVERAL TREES WERE UPROOTED IN GENE HOWE WMA WITH A
REPORTED TORNADO. CORRECTED LOCATION OF REPORT.
&&
CORRECTED LOCATION...REMARKS
EVENT NUMBER AMA1600349
FENNERThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:01 PM CDT | Severe Thunderstorm Warning | AMA | Moore, Sherman | 59 min |
| May 16, 7:03 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 42 min |
| May 16, 7:29 PM CDT | Areal Flood Advisory | AMA | Moore | 3 hr |
| May 16, 7:35 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 70 min |
| May 16, 7:40 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham, Potter | 80 min |
| May 16, 7:43 PM CDT | Areal Flood Advisory | AMA | Hansford, Hutchinson | 3 hr |
| May 16, 7:49 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson | 56 min |
| May 16, 8:18 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 72 min |
| May 16, 8:21 PM CDT | Areal Flood Advisory | AMA | Ochiltree, Roberts | 3 hr |
| May 16, 8:37 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 53 min |
| May 16, 8:41 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter | 64 min |
| May 16, 8:56 PM CDT | Tornado Warning | AMA | Hemphill | 34 min |
| May 16, 9:15 PM CDT | Severe Thunderstorm Warning | AMA | Potter | 30 min |
| May 16, 9:20 PM CDT | Areal Flood Advisory | AMA | Hemphill, Lipscomb, Roberts | 3 hr |
| May 16, 9:25 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 80 min |
| May 16, 9:29 PM CDT | Areal Flood Advisory | AMA | Carson, Gray, Wheeler | 3 hr |
| May 16, 9:29 PM CDT | Tornado Warning | AMA | Hemphill | 16 min |
| May 16, 9:44 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 76 min |
| May 16, 10:24 PM CDT | Areal Flood Advisory | AMA | Armstrong, Donley | 3 hr |
| May 16, 10:47 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Collingsworth, Donley, Gray, Wheeler | 73 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.